# SDR CALA2025112511468

- Difficulty date: November 21, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N37368
- Make and model: Boeing 737-8
- Aircraft serial: 68809
- Aircraft time: 2,322 hours, 752 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R HAS EXCESS AMOUNT OF SLIDE MATERIAL HANGING OUT. RESECURED MATERIAL PER AMM 25-66-01-601-804.
